# SDR CA971216029

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 6072101
- Condition: Worn
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVERRIDE JETTISON PUMP IMPELLER SHROUD WORN FROM CONTACT WITH THEIR RESPECTIVE INLET CHECK VALVES.  SHROUD HAD BEEN WORN DOWN ENOUGH TO CAUSE IMPELLER DAMAGE.  ALSO, THE DISCHARGE CHECK VALVE WAS WORN INTO THE ATTACHED FUEL PIPES.  ALL REPLACED.
